# SDR UALA2012082104676

- Difficulty date: August 20, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,823 hours, 26,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 4L WILL NOT ARM.  RELAMPED "SLIDE" ARMING LIGHT.  GIRT BAR ENGAGES.  ALL FUNCTIONS OPERATE NORMAL.
